Addiction: Substance Abuse Community
What can expect with my Norco withdrawal?
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

What can expect with my Norco withdrawal?

I have been taking Norco for about a year consistently (about 10 10mg. per day). I only have two pills left and have taken just one today. If I take one for the next couple days, will my withdrawal symptoms be as unbearable? Please help. Thank you!
6 Comments Post a Comment
Blank
Avatar_f_tn
Are you planning on stopping them or is this between refills?  You will start feeling it probably just hours after your last pill. Since you went from 10 a day to 2 in 2 days that's a decent drop off so it won't take long for the withdrawal to kick in. If your lucky you might get a day that's not too bad. As far as how bad they will be...it usually takes a couple days for the wd to get bad and you were taking a higher amount of the stronger pills so its not going to be very easy...although everyone is different. It peaks around 3 to 4 days after your last pill. Day 4 is notoriously the day many people cave in and relapse because its too hard to deal with. Do you want to stop for good?
Blank
Avatar_f_tn
I do want to stop. However, I have to work and don't think I can make it through a work day going through withdrawals. I think I will get a refill in about 5 days or so, but I'm not sure. This is going to be tough.
Blank
4823849_tn?1373661429
I dropped from 15/day to 6/day and felt major withdrawals. Maybe if you take halves, one in the morning and one half in the afternoon - you can make it to work. Everyone is different. Some can forge through and still go to work, I personally can't leave the house when I'm detoxing. When you get your refill, I suggest giving the bottle to someone you can trust and dispense them to you, that way you can taper down and won't miss work. I'm currently tapering off Norcos and while it's been mentally challenging a lot of times, it's physically not near as bad as that first huge drop was.  
Blank
4853587_tn?1360083566
What Miss Creative said. IMO if you cannot miss your employment and social obligations, your best bet is to not go cold turkey.

Personally, I have gone through WD situations, because like you I ran out of pills before refill time. My longest was three days. By day four I was saying "fcuk this" and decided to do a slow taper, which is working for me. (Gone from # 12 10/325 Vikes a day to # 4 to #5 now.)

If you can't get out of work and won't be getting another prescription, you might have to be prepared to tell your employer, friends and whoever that you have the flu and can't see anyone nor work. (If anything is certain, you will be remembering this excuse come day three/four into WD.)

Because of this if you have a choice of WHEN to get clean, a good time to start is so some of those days include a weekend, that way you won't be "sick with the flu" as many days. A good plan is taking Thurs, Fri off from work, then you have Sat and Sun to deal with the worst of it. And maybe you will feel like returning to work on Monday (but I doubt it).

Only you can decide which way to go, because only you know everything to take into account. For example, if physically fit you might not suffer as badly from the feelings of fatigue that overwhelm most people when going through WD. (WD is an exhausting endeavor, even for someone like me, who road bikes 75 miles weekly, on hills and against headwinds.)
Blank
Avatar_f_tn
I just really wish I had more pills to taper with. I expected to get a refill sooner than I am and I've only got one pill left at this point. I'll hopefully be able to get a refill on Monday, but who knows. I am REALLY not looking forward to the next couple of days. I guess all I can really do at this point is stay super hydrated, take extra B vitamins and try to stay calm an not think about it. Thanks for your advise.
Blank
Avatar_f_tn
Will taking a small dose of Xanax during the withdrawal help with some of the symptoms?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Addiction Answerers
4522800_tn?1405696702
Blank
VICourageous
ID
2083449_tn?1381358308
Blank
Sonrissa
NV
6942344_tn?1407485574
Blank
Amandag78
Perth, Australia
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
4810126_tn?1408016185
Blank
EvolverU
Boston, MA